MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0469-01
Medical Device Problem Codes Restricted Flow rate (1248); Pacing Problem (1439); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: due to characterization limit e1 (event site full name: (b)(6)).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint id# (b)(4).
 
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, the blood pressure numbers from balloon pump and bedside monitor were so different.No patient harm or injury was reported.
 
Event or Problem Description
The complaint was received through a direct call from the customer to the emergency support program.No harm or injury to the patient was reported.It was reported that during intra-aortic balloon (iab) therapy, the blood pressure numbers from balloon pump and bedside monitor were so different.Complaint information obtained.We also discussed the quality of balloon waveform which was indicative of possible kink or restriction somewhere in the helium pathway, but she denied any visualized restriction.(b)(6) texted me at 4:47 pm est informing the bedside provider was unable to attempt to aspirate due to other urgent needs in the unit.
 
Additional Manufacturer Narrative
Updated fields - b4, d4 expiry date, d9, g3, g6, h2, h3, h4, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected field: b5, d3, d4 serial number should be left empty, udi number, g2.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
SENSATION 7FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23672264
Report Number2248146-2025-0000796
Device Sequence Number15948516
Product Code DSP
UDI-Device Identifier10607567106755
UDI-Public(01)10607567106755(10)3000497977(17)280918(11)250918
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0469-01
Device Catalogue Number0684-00-0469-01
Device Lot Number3000497977
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient Age66 YR
Patient SexFemale
Patient Weight54 KG